MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TOTAL JOINT PACK

MEDLINE INDUSTRIES LP; TOTAL JOINT PACK
Catalog Number DYNJ23384L
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on 6/5, "during procedure, a yankauer suction tip was observed to be broken by pa and surgical tech.It was stated that the item pieces were complete.After surgical tech was relieved, the yankauer was inspected by or nurse and relief tech.The yankauer was not intact ( a 2mmx3mm piece of plastic was not there) so md notified.
 
Additional Manufacturer Narrative
According to the facility on 6/5, "during procedure, a yankauer suction tip was observed to be broken by pa and surgical tech.It was stated that the item pieces were complete.After surgical tech was relieved, the yankauer was inspected by or nurse and relief tech.The yankauer was not intact ( a 2mmx3mm piece of plastic was not there) so md notified.Room was thoroughly searched.Patient's sutures were removed and surgical site was inspected, irrigated and sutured back up.Xray to be completed in pacu.Patient was reopened as described and completed wash out.Out.Pa further stated that there is a filter attached to the suction that is unable to be opened and there is a good chance that the plastic piece is in the filter".A sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TOTAL JOINT PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19950500
Report Number1423395-2024-00457
Device Sequence Number15649745
Product Code OJH
UDI-Device Identifier40193489259811
UDI-Public40193489259811
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ23384L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale